I was bleeding for 3 months on the IUD called Mirena and having other side affects, so I got sick of it. My doctor suggested the Aviane pill and said I won’t bleed the first 3 weeks of taking them. So I was excited about that because I’m sick of bleeding all the time and have to keep telling my partner no. But a week into taking the pill I’m still bleeding. So why is that?
No responses have yet been posted. Add your response to this question.
- Aviane Information for Consumers
- Aviane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aviane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2011 • 1 answer
Aviane - I got my period a week before I am supposed to. (thought nothing of it) Then the week after
Posted 4 Jul 2011 • 1 answer
Posted 24 Aug 2011 • 1 answer
Posted 6 Dec 2011 • 1 answer
I been taking Aviane for a year now, and I take my pill at 6 am but two days ago I took my pill at-?
Posted 22 Jan 2014 • 1 answer